Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 366, Number 6

On asymptotic stability of moving ground states of the nonlinear Schrödinger equation
Scipio Cuccagna.
Trans. Amer. Math. Soc. 366 (2014), 2827-2888
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3180733
Relative entropies for convex bodies
Justin Jenkinson and Elisabeth M. Werner.
Trans. Amer. Math. Soc. 366 (2014), 2889-2906
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3180734
Recovering the Elliott invariant from the Cuntz semigroup
Ramon Antoine, Marius Dadarlat, Francesc Perera and Luis Santiago.
Trans. Amer. Math. Soc. 366 (2014), 2907-2922
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3180735
Non-commutative Hodge structures: Towards matching categorical and geometric examples
D. Shklyarov.
Trans. Amer. Math. Soc. 366 (2014), 2923-2974
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3180736
Multivariable averaging on sparse sets
P. LaVictoire, A. Parrish and J. Rosenblatt.
Trans. Amer. Math. Soc. 366 (2014), 2975-3025
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3180737
Translating the Cantor set by a random real
Randall Dougherty, Jack H. Lutz, R. Daniel Mauldin and Jason Teutsch.
Trans. Amer. Math. Soc. 366 (2014), 3027-3041
Abstract, references and article information
Full-text PDF
MathSciNet review: 3180738
Higher order extension of Löwner’s theory: Operator $k$-tone functions
Uwe Franz, Fumio Hiai and Éric Ricard.
Trans. Amer. Math. Soc. 366 (2014), 3043-3074
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3180739
On simplicial resolutions of framed links
Fengchun Lei, Fengling Li and Jie Wu.
Trans. Amer. Math. Soc. 366 (2014), 3075-3093
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3180740
Robust Hamiltonicity of Dirac graphs
Michael Krivelevich, Choongbum Lee and Benny Sudakov.
Trans. Amer. Math. Soc. 366 (2014), 3095-3130
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3180741
New properties of multiple harmonic sums modulo $p$ and $p$-analogues of Leshchiner’s series
Kh. Hessami Pilehrood, T. Hessami Pilehrood and R. Tauraso.
Trans. Amer. Math. Soc. 366 (2014), 3131-3159
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3180742
Veech holomorphic families of Riemann surfaces, holomorphic sections, and Diophantine problems
Yoshihiko Shinomiya.
Trans. Amer. Math. Soc. 366 (2014), 3161-3190
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3180743
Characterization of almost $L^{p}$-eigenfunctions of the Laplace-Beltrami operator
Pratyoosh Kumar, Swagato K. Ray and Rudra P. Sarkar.
Trans. Amer. Math. Soc. 366 (2014), 3191-3225
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3180744
Quotients of the crown domain by a proper action of a cyclic group
Sara Vitali.
Trans. Amer. Math. Soc. 366 (2014), 3227-3239
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3180745
Symmetric Whitney tower cobordism for bordered 3-manifolds and links
Jae Choon Cha.
Trans. Amer. Math. Soc. 366 (2014), 3241-3273
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3180746
Weighted inversion of general Dirichlet series
Helge Glöckner and Lutz G. Lucht.
Trans. Amer. Math. Soc. 366 (2014), 3275-3293
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3180747
Heights on groups and small multiplicative dependencies
Jeffrey D. Vaaler.
Trans. Amer. Math. Soc. 366 (2014), 3295-3323
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3180748
Adinkras for mathematicians
Yan X. Zhang.
Trans. Amer. Math. Soc. 366 (2014), 3325-3355
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3180749